# SDR ASMF201403001

- Difficulty date: February 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 46,621 hours, 30,960 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 03028848
- Condition: Inoperative
- Location: Right
- Part time: 46,655 hours, 30,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT HMO DUE TO DURING CRUISE THE RT ADIRU WAS INOPERATIVE.  AT HMO, MX PERFORMED THE LT ADIRU OPERATIONAL TEST IAW AMM 34-21-01, TESTED CORRECT.  THE RT  ADIRU REPORT WAS DEFERRED IAW MEL 34-35 CAT B.  AT GDL, MX REPLACED THE RT ADIRU IAW AMM 34-21-01, TESTED CORRECT & THE REPORT WAS CLOSED.
